# SDR SWAA2022070114872

- Difficulty date: June 3, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: L/H Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CENTER DOOR ON LT MAIN LANDING GEAR 2022-287881 / [01] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: B20189511 DUE DATE: 16-SEP-22;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[03] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X1693P030456 DUE DATE: 26 JAN 23.;[04] PERFORMED PERMANENT REPAIR ON CENTER DOOR ON LT LANDING GEAR I.A.W SRM B737-700 52-80-02-2R-3 REPAIR 3; SEE INDIVIDUAL STEP SIGN OFFS BELOW;[05] REJECT MISSING ULTRASONIC INSPECT ON REPAIR PARTS FITTING ITEM 1 AND ANGLE ITEM 3 CENTER DOOR LT MLG REQUIRED ON TABLE 201 REPAIR MATERIAL B737-700 SRM 52-80-02-2R-3. FAULT RAISED TTG8Q00D4W88.;[06] VERIFIED CERTIFIED INSPECTION REPORT AND THIS MATERIAL HAS BEEN ULTRASONICALLY INSPECTION MATERIAL USED PO: 2021 223579 IAW SRM B737-700 51-10-02;[07] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
